# SDR A6WA202108067851

- Difficulty date: July 22, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 601R332244
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO- PILOTS SIDE WINDOW POST SPLICE STRAP PN 601R33224-4 HAS NUMEROUS SCRATCHES AND GOUGES ON UPPER AND LOWER AREAS.  AIRCRAFT REMOVED FROM SERVICE,  BLENDED 11 TOOLING MARKS ON RH WINDSHIELD SIDE POST SPLICE STRAP. MEASUREMENTS: P1=L=3.00Ï¿½XW=1.500Ï¿½XD=0.008Ï¿½, ORIGINAL THICKNESS 0.190Ï¿½, REMAINING THICKNESS 0.177Ï¿½  P2=L=1.00Ï¿½XW=0.700Ï¿½XD=0.001Ï¿½,ORIGINAL THICKNESS 0.190Ï¿½,REMAINING THICKNESS 0.179Ï¿½ P3=L=1.700Ï¿½XW=1.200Ï¿½XD=0.004Ï¿½, ORIGINAL THICKNESS 0.190Ï¿½, REMAINING THICKNESS 0.181Ï¿½ P4=L=2.500Ï¿½ X W=1.00Ï¿½XD=0.004Ï¿½, ORIGINAL THICKNESS 0.290Ï¿½,REMAINING THICKNESS 0.283Ï¿½P5=L=1.500Ï¿½XW=1.00Ï¿½XD=0.004Ï¿½,ORIGINAL THICKNESS 0.250Ï¿½, REMAINING THICKNESS 0.241Ï¿½ P6=L=1.800Ï¿½XW=0.500Ï¿½XD=0.003Ï¿½, ORIGINAL THICKNESS 0.290Ï¿½, REMAINING THICKNESS 0.285Ï¿½ P7=L=1.00Ï¿½XW=0.800Ï¿½XD=0.001Ï¿½,ORIGINAL THICKNESS 0.250Ï¿½,REMAINING THICKNESS 0.244Ï¿½ P8=L=1.500Ï¿½XW=1.00Ï¿½XD=0.005Ï¿½,ORIGINAL THICKNESS 0.290Ï¿½,REMAINING THICKNESS 0.277Ï¿½ P9=L=3.00Ï¿½X W=1.00Ï¿½X D=0.003Ï¿½, ORIGINAL THICKNESS 0.190Ï¿½, REMAINING THICKNESS 0.175Ï¿½ P10= L=1.500Ï¿½XW=0.800Ï¿½XD=0.005Ï¿½, ORIGINAL THICKNESS 0.190Ï¿½, REMAINING THICKNESS 0.174Ï¿½ P11= L=1.200Ï¿½XW=0.800"XD=0.006Ï¿½, ORIGINAL THICKNESS 0.190Ï¿½,REMAINING THICKNESS 0.174Ï¿½ BLENDED DAMAGES IAW REO 601R-53-11-3719 REV (--) DATED 2021-07-28. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN  LIMITS AND PERFORMED IAW REO 601R-53-11-3719 REV (--) DATED 2021-07-28.
